Publications of A.D. King
BACK TO MASCOTTE PUBLICATION INDEX

Publications of A.D. King

Articles in journal or book chapters
  1. L. Esperet, F. Kardos, A. D. King, D. Kr√°l', and S. Norine. Exponentially many perfect matchings in cubic graphs. Advances in Mathematics, 227(4):1646-1664, 2011. [PDF ] [Abstract] [bibtex-entry]

  2. L. Addario-Berry, W.S. Kennedy, A.D. King, Z. Li, and B. Reed. Finding the maximum-weight induced $k$-partite subgraph of an $i$-triangulated graph. Discrete Applied Mathematics, 158(7):765-770, April 2010. [WWW ] [Abstract] [bibtex-entry]

Internal reports
  1. F. Havet and A. D. King. List circular backbone colouring. Technical report RR-8159, INRIA, November 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. F. Havet, A. D. King, M. Liedloff, and I. Todinca. (Circular) backbone colouring: tree backbones in planar graphs. Technical report RR-8152, INRIA, November 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html